# SDR AALA2020072879017

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 14,795 hours, 5,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150332
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR EPSU (EMERGENCY POWER SUPPLY UNIT) FAILED EMERGENCY LIGHT TEST.  REMOVED AND REPLACED L1 EPSU 10WL PER AMM 33-58-38, OPERATIONAL CHECK GOOD.
